Folgen
jean valles
jean valles
maitre de conferences en mathematiques
Bestätigte E-Mail-Adresse bei univ-pau.fr
Titel
Zitiert von
Zitiert von
Jahr
Singular hypersurfaces characterizing the Lefschetz properties
R Di Gennaro, G Ilardi, J Vallès
Journal of the London Mathematical Society 89 (1), 194-212, 2014
602014
Logarithmic bundles and line arrangements, an approach via the standard construction
D Faenzi, J Vallès
Journal of the London Mathematical Society 90 (3), 675-694, 2014
542014
Nombre maximal d'hyperplans instables pour un fibré de Steiner
J Valles
Mathematische Zeitschrift 233 (3), 507-514, 2000
392000
Fibrés de Schwarzenberger et coniques de droites sauteuses
J Vallès
Bulletin de la Société Mathématique de France 128 (3), 433-449, 2000
262000
Nearly free curves and arrangements: a vector bundle point of view
S Marchesi, J Valles
Mathematical Proceedings of the Cambridge Philosophical Society 170 (1), 51-74, 2021
232021
Hyperplane arrangements of Torelli type
D Faenzi, D Matei, J Valles
Compositio Mathematica 149 (2), 309-332, 2013
212013
Free divisors in a pencil of curves
J Vallès
arXiv preprint arXiv:1502.02416, 2015
152015
Fibrés logarithmiques sur le plan projectif
J Vallès
Annales de la Faculté des sciences de Toulouse: Mathématiques 16 (2), 385-395, 2007
122007
Variétés de type Togliatti
J Valles
Comptes Rendus Mathematique 343 (6), 411-414, 2006
112006
Topological invariants of line arrangements
B Guerville-Ballé
These, Université de Pau et des Pays de l’Adour and Universidad de Zaragoza, 2013
92013
Fibrés de Schwarzenberger et fibrés logarithmiques généralisés
J Vallès
Mathematische Zeitschrift 268 (3), 1013-1023, 2011
72011
Moduli of vector bundles and group action
G Ottaviani, J Valles
Notes for Summer School in Algebraic Geometry, Wykno, 2001
72001
Geometry of syzygies via Poncelet varieties
G Ilardi, P Supino, J Vallès
arXiv preprint arXiv:0806.4881, 2008
62008
Fibrés vectoriels de rang deux sur provenant d’un revêtement double
J Vallès
Annales de l'institut Fourier 59 (5), 1897-1916, 2009
52009
Triple planes with 𝑝_ {𝑔}= 𝑞= 0
D Faenzi, F Polizzi, J Vallès
Transactions of the American Mathematical Society 371 (1), 589-639, 2019
42019
Freeness of line arrangements with many concurrent lines
D Faenzi, J Valles
Eleventh International Conference Zaragoza-Pau on Applied Mathematics and …, 2012
42012
Triangular arrangements on the projective plane
S Marchesi, J Vallès
arXiv preprint arXiv:1903.08885, 2019
32019
Logarithmic bundles of deformed Weyl arrangements of type
T Abe, D Faenzi, J Vallès
arXiv preprint arXiv:1405.0998, 2014
32014
Cones related to the Lefschetz properties
R Di Gennaro, G Ilardi, J Valles
J. London Math. Soc., to appear, 2012
32012
Complexes inattendus de droites de saut
J Valles
arXiv preprint alg-geom/9403013, 2008
32008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20